Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

110 Publications


2003 | Journal Article | IST-REx-ID: 1960
L. A. Sazanov, J. Carroll, P. Holt, L. Toime, and I. Fearnley, “A role for native lipids in the stabilization and two dimensional crystallization of the Escherichia coli NADH ubiquinone oxidoreductase (complex I),” Journal of Biological Chemistry, vol. 278, no. 21. American Society for Biochemistry and Molecular Biology, pp. 19483–19491, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
T. D. Browning, “Counting rational points on cubic and quartic surfaces,” Acta Arithmetica, vol. 108, no. 3. Instytut Matematyczny, pp. 275–295, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
T. D. Browning, “A note on the distribution of rational points on threefolds,” Quarterly Journal of Mathematics, vol. 54, no. 1. Unknown, pp. 33–39, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
T. D. Browning, “Sums of four biquadrates,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 134, no. 3. Cambridge University Press, pp. 385–395, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
T. D. Browning, “Counting rational points on diagonal quadratic surfaces,” Quarterly Journal of Mathematics, vol. 54, no. 1. Oxford University Press, pp. 11–31, 2003.
View | DOI
 

Filters and Search Terms

year=2003

Search

Filter Publications